Holomorphic generators of some ideals in C (D ¯)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 2, p. 199-215
@article{ASNSP_1987_4_14_2_199_0,
     author = {de Bartolomeis, Paolo},
     title = {Holomorphic generators of some ideals in $C^\infty (\overline{D})$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {199-215},
     zbl = {0649.32014},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_199_0}
}
de Bartolomeis, Paolo. Holomorphic generators of some ideals in $C^\infty (\overline{D})$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 2, pp. 199-215. http://www.numdam.org/item/ASNSP_1987_4_14_2_199_0/

[1] E. Amar, Cohomologie complexe et applications, J. London Math. Soc. (2) 29, 127-140, (1984). | MR 734998 | Zbl 0583.32033

[2] E. Amar, Non division dans A∞(Ω) Math. Zeit. Band. 188, 493-511, (1985). | Zbl 0547.32010

[3] P. De Bartolomeis, Générateurs holomorphes de certains idéaux de C∞(D), C.R.A.S., Paris, t. 300, Série I, n° 11, 343-345, (1985). | Zbl 0584.32033

[4] P. De Bartolomeis, G. Tomassini, Finitely generated ideals in A∞(D), Adv. in Math. 46 (2), 162-170, (1982). | Zbl 0499.32012

[5] F.R. Harvey, R.O. Wellsjr, Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold, Math. Ann. 97, 287-318, (1972). | Zbl 0246.32019

[6] J.J. Kohn, Global regularity of ∂ on Weakly pseudo-convex manifolds, Trans. Amer. Math. Soc. 181, 273-292, (1973). | Zbl 0276.35071

[7] J.C. Tougeron, Idéaux de functions différentiables, Ergebnisse der Mathematik, Band 71, Berlin-Heidelberger- New York, Springer 1972. | MR 440598 | Zbl 0251.58001